# SDR 99ZZZM785

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: KRP5024V7
- Condition: Worn
- Location: Lt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION IN GPT, MECHANIC FOUND LEFT AFT FLAP VANE CABLE PROTRUDING FROM TOP OF LEFT FLAP.  AIRCRAFT WAS FERRIED TO MOBILE AEROSPACE IN MOBILE, ALABAMA.  LEFT FLAP MOVEABLE VANE SYSTEM WAS RERIGGED IAW MM 27-51-2.  LEFT FLAP WOULD NOT RETRACT TO FULL UP POSITION.  PROBLEM WAS T/S TO WORN AND FROZEN MOVEABLE VANE TRACK BEARINGS.  LEFT VANE TRACK WAS REMOVED INSPECTED AND REINSTALLED.  VANE TRACK BEARINGS WERE RMOVED AND REPLACED, FLAP VANE SYSTEM WAS OPERATIONS CHECKED OK IAW MM 27-51-2 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
